# SDR USAA001219

- Difficulty date: August 8, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Part time: 37,841 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SHEAR BEAM SHELF CRACKED .75 INCH, STRINGER 18A SHEAR BEAM WEB STATION 726, LBL 60.5, WL 188.  INSTALLED NEW SHELF PER EA 67690 DWG 65 46877.  (M)
